# SDR FDEA201512264080

- Difficulty date: December 26, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 47,583 hours, 16,854 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202482
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE STRINGER 55 LT SIDE, BETWEEN FRAME 59 & 61 REQUIRES EVALUATION FOR CONFORMITY.  THE EXISTING REPAIR WAS EVALUATED & CORROSION WAS FOUND AT THE REPAIR AREA.  THE EXISTING SPLICE REPAIR WAS REMOVED & PERFORMED AGAIN IAW SRM 53-10-14 FIG 201.  EO6-5100-7-5000 D1P 1.  THE REPAIR WAS CATEGORY B & CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 130.  IT SHOULD BE INSPECTED IAW SRI 53-10-14-2-009-00.  THE FIRST INSPECTION IS 40000FC & 116000FH AFTER REPAIR EMBODIMENT.  THE INTERVALS & METHOD ARE TBD.
